Journal of Nonlinear Mathematical Physics

Volume 11, Issue 1, February 2004, Pages 47 - 74

On Conditionally Invariant Solutions of Magnetohydrodynamic Equations. Multiple Waves.

Authors
A M GRUNDLAND, P PICARD
Corresponding Author
A M GRUNDLAND
Available Online 1 February 2004.
DOI
https://doi.org/10.2991/jnmp.2004.11.1.5How to use a DOI?
Abstract
We present a version of the conditional symmetry method in order to obtain multiple wave solutions expressed in terms of Riemann invariants. We construct an abelian distribution of vector fields which are symmetries of the original system of PDEs subjected to certain first order differential constraints. The usefulness of our approach is demonstrated on simple and double wave solutions of MHD equations. The paper also contains a comparison of the conditional symmetry method with the generalized method of characteristics.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
11 - 1
Pages
47 - 74
Publication Date
2004/02
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2004.11.1.5How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - A M GRUNDLAND
AU  - P PICARD
PY  - 2004
DA  - 2004/02
TI  - On Conditionally Invariant Solutions of Magnetohydrodynamic Equations. Multiple Waves.
JO  - Journal of Nonlinear Mathematical Physics
SP  - 47
EP  - 74
VL  - 11
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2004.11.1.5
DO  - https://doi.org/10.2991/jnmp.2004.11.1.5
ID  - GRUNDLAND2004
ER  -